Tussionex is one of the more powerful opiates available by prescription. Since it is used to treat severe pain, it should not be surprising it comes with such a high level of potency. Unfortunately, it also should not be very surprising to discover the drug also comes with a great potential for addiction.
An addiction to this drug can potentially be life threatening. Yet, those who are addicted to it will not cease their usage. Often, they will not quit because the withdrawal symptoms are cause serious mental and physical pain. Going through withdrawal is just too much for an user to bear which is why he/she might never even consider ceasing the use of the drug. However, continual use of the drug could reach life threatening levels.
Generally, it is best an addict seek proper care at a rehab facility where medical supervision is present. Serious adverse health problems can result when trying to quit a drug without medical intervention. One reason this is so is because the Tussionex withdrawal symptoms can wreck havoc on the body. In order to better understand what the body undergoes when it attempts to detox, it is helpful to look at the common symptoms of Tussionex withdrawal.
The clearest and most obligatory symptom of withdrawal would be an overwhelming desire to have more of the drug. Since the body has become physically and mentally dependent on using Tussionex, an addict will strongly crave the drug when it is being denied to him/her.
The mental state of the addict will also become affected when the drug is not being administered. A mood can quickly slip into a state of pure agitation. To some extent, a great deal of hostility may be manifested towards those around the person going through withdrawal. Anxiousness and restlessness can quickly develop and both of these traits can further contribute to mental troubles. At some point, the mental issues can lead to tremors or even panic attacks. In addition to anxiety, it is possible for the person to suffer from depression as well. At some point, the mental anguish can reach a point where delirium and hallucinations are possible.
Physical symptoms will also start to emerge. These symptoms might seem minor at first but they can quickly become very severe. Common early physical symptoms of withdrawal can include sweating, dry mouth and constipation. It is possible for a skin rash to break out as well.
Flu-like symptoms are also possible. This can be visible in the form of a runny nose, the aforementioned sweating, diarrhea, chills, and sneezing. These symptoms could even reach the point where the person is vomiting uncontrollably which could present a choking hazard.
There are other withdrawal symptoms which might prove to be a bit more alarming. These would be painful urination and blurred vision. Such symptoms could be very frightening to the person experiencing them since he/she might not be sure of how serious his/her physical condition may be. As such, even further mental anxiety and disorientation can occur.
The effects of withdrawal on sleeping patterns will start to emerge as well. Excessive yawning and a feeling of fatigue related weakness will start to overtake the person suffering from withdrawal. This will be combined with a sense of restlessness and an inability to sleep. Sleep deprivation will further contribute to the mental anguish and weakness the person will experience.
There are other physical problems which could emerge during the detox period. Cramps could overwhelm the body. Muscle spasms may be induced when the drug is being denied. Severe muscle and bone pain could be experienced as well. All of these troubling conditions can further the potential for a panic attack. Worse yet, a seizure could be possible.
The withdrawal symptoms of Tussionex are definitely not anything to be taken lightly. They are severe and can have a dangerous effect on the human body. This is why it is so ill advised to try and detox from Tussionex without the help of qualified drug rehabilitation professionals. Proper care and supervision is a must when someone is undergoing the deliberate process of detoxing from this opiate. Therefore, enrolling in a reputable rehab facility is likely the best course of action to take.